Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have seborrheic dermatitis. getting hives on body. Use non allergic products. Reason?

Ive been told I have Seborrheic dermatitis at the derm office last week. Cheeks have been dry by the eyes on and off for years. Cheeks have also been red as well as chin . Now my skin has been looking silvery in areas.. shins, shoulders, back of arms. They get wrinkly and look old. I feel them come on and leave in minutes. Now when I shower warm or hot my back breaks out in circle shaped hives , red circles and on my shoulders and arms. My back itched but not that bad. Normally I itch it once and thats it. This started in Dec. Im worried and I have not read that Seborrheic dermatitis causes this on the back. I was told to use selson blue an got some oil because the insides of my ears have been ihing for years with the dry cheeks. Now I notice my shin looks shiny and scaley great. My skin is super sensitive. Ive buy all hypo allergy products. Only thing that is is helping my face and the redness is this stuff called bio oil I decided to try and its done miracle for my face. I was having red flare ups that burned also started in Dec. I put the bio oil on my back after the shower today and it calmed it quickly. It weird it came on after the shower after drying and I could feel it come on. It wasnt even that hot. I have been afraid to shower and that sucks. Is this still Seborrheic dermatitis? Is the oil Im using been used for this before? I has made my face 1000 times better. Thanks Jay
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
HELLO UR CONDITION IS ATOPIC DERMATITIS CUM SEBORHEA FORHUSUALLY PATIENTS WITH THESE CONDITION ARE HYPOSENSITIVE FOR FEW DRUGS AS WELL AS FOOD ITEMS .THAT IS THE REASON FOR UR HIVES.IT IS CALLED URTICARIA.CAN BE CURED BY TAKING ANTIHISTAMINES
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor